| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent a left knee replacement approximately twelve months post-implantation due to loosening.No additional patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).D10 medical devices: nexgen prc agmt block post sz f 10mm catalog#: 00599003602 lot#: 64068372.Nexgen prc agmt block post sz f 10mm catalog#: 00599003602 lot#: 63149149.Nexgen distal femoral augment block precoat size f 5 mm augment with screw catalog#: 00599003610 lot#: 64746753.Nexgen distal femoral augment block precoat size f 5 mm augment with screw catalog#: 00599003610 lot#: 65323179.Rotating hinge knee left size f cemented option femoral catalog#: 00588001601 lot#: 64862679.Size 4 precoat cemented tibial component catalog#: 00588000400 lot#: 65901693.Trabecular metal tibial cone, medium 31x31mm catalog#: 00545001331 lot#: 64882569.Tibial half block augment tapered precoat size 4 15 mm catalog#: 00598800428 lot#: 63383185.12mm diameter 100mm length straight stem extension catalog#: 00598801012 lot#: 64822355.All-poly patella cemented 38 mm diameter catalog#: 42540200038 lot#: 65885881.Articular surface with segmental hinge post size f 17 mm height catalog#: 00585006017 lot#: 64990221.17mm height size f articular surface with hinge post extension catalog#: 00588006017 lot#: 64495430.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, h10, and h11.Proposed component code: mechanical (g04) stem.Medical records were reviewed but the reported issue was unable to be confirmed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: femoral component not completely seen but no definite loosening clearly visualized.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.